# SDR 29GA201302132210

- Difficulty date: February 3, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 31,153 hours, 33,907 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: MD4401D8A
- Part serial: 308
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4021, AVIONICS FAN ABNORMALLY LOUD WITH VIBRATION ON FLOOR DURING FLIGHT.  FLIGHT ATTENDANT DETECTED A BURNING ODOR.  REPLACED AVIONICS RACK FAN.  OPS CHECKED GOOD.
